# SDR AALA994115

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 770
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SEAT TRACK AT STA 770 AND LBL 11 HAS CORROSION REMOVAL ON UPPER SURFACE.  BLENDED OUT CORROSION AND REFINISHED SURFACE PER SRM.  THE BLENDED REPAIR IS SATISFACTORY FOR CONTINUED SERVICE AS NOTED CONDITION.  TST:  49,949 HOURS.  CYCLES:  8,146.  (X)
